You are viewing Allergic Living Canada | Switch to United States

Talking Allergies

* FAQ    * Search
* Login   * Register
It is currently Wed Nov 26, 2014 12:23 pm

All times are UTC - 4 hours




Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Oct 01, 2005 12:44 am 
Offline

Joined: Thu Jun 23, 2005 2:15 pm
Posts: 8
Location: Markham, Ontario
Hi Everyone

I have just had another allergic reaction to a medication which was codeine phosphate.
I have asthma and I got an upper respiratory infection which resulted in alot of coughing and making my asthma worse. I had increased respiratory difficulties and had to have an ambulance take me to hospital.

I seem to be reacting to medications this last few months and they have been ones that I have always taken without experiencing allergic reactions.

ANY COMMENTS APPRECIATED.

THANKS

Karen


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 01, 2005 8:41 am 
Offline
Site Admin

Joined: Tue Mar 22, 2005 11:17 pm
Posts: 6491
Location: Ottawa
That's interesting. I know that I read (I think it was the Lung Association web-site) that Asthma and codiene don't mix.
I know that you shouldn't take ibuprophin but the tylenol is ok.
I'll look again when the 4 year od is not pulling on my leg.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 01, 2005 7:07 pm 
Offline

Joined: Thu Jun 23, 2005 2:15 pm
Posts: 8
Location: Markham, Ontario
Hi Susan

thanks for the reply.

It's strange because I keep having allergic reactions to medications that I have taken quite recently with no difficulty.

I read somewhere that when a person takes alot of medication this may happen.

I have been on alot of medications for asthma and allergies in the last 4 years.

Karen


Top
 Profile  
 
PostPosted: Sat Oct 01, 2005 9:13 pm 
Offline

Joined: Fri Apr 15, 2005 2:53 pm
Posts: 119
Location: Ontario
As a teenager i became allergic to penicillin and codeine. Then in my 30's i became allergic to morphine then all tree nuts followed by peanuts. I to suffered asthma. You mentioned that you could always take codeine and suddenly became allergic. I ate nuts/peanuts daily and suddenly became ana. to both. As for morphine it was given to me as I was in recovery room after surgery, I had never had it prior to that in my life and that was my first experience with a severe allergic reaction. This has me puzzled as well. I cant figure it out, I just accept it and am extremely cautious about food and meds. I sure hope you feel better today.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 4 hours


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group